im experiancing a sore throat, slight fever, and sore joints and headache, also i have white bloches on the back of my throat and my testicles are sore. or is this not do to the drug at all?
It sounds like you are having an allergic reaction, I would stop taking the amoxicillin , and getting ahold of your dr as soon as you can. The doctor might want to see you, to make sure it's not a severe reaction.They will probably put you on a different type of medicine since you seem to be showing an allergy to the cillin family of antibiotics.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2010 • 2 answers
Amoxicillin - I have a sore throat and happen to have Amoxicilin on hand..Could I start taking this?
Posted 17 Nov 2010 • 2 answers
Posted 20 Feb 2013 • 1 answer
Posted 26 May 2013 • 1 answer
Posted 16 Oct 2013 • 1 answer